A 22-year-old male asked:
I'm on thyroid medication, are there any symptoms?
2 doctor answers • 3 doctors weighed in
Internal Medicine 28 years experience
5.4k viewsAnswered >2 years ago
Endocrinology 52 years experience
Only if your under..: Or over treated
if lab normal, look for other causes of symptoms, see md.
5.4k viewsReviewed >2 years ago
A 35-year-old member asked:
What are the symptoms of not getting enough thyroid medication?
1 doctor answer • 1 doctor weighed in
Psychiatry 32 years experience
Hypothyroid probs: If you're not on enough thyroid medication, then you're still hypothyroid. Just do a quick google search on "symptoms of hypothyroidism" and you'll find plenty.
Among them: fatigue, brain fog, depression, apathy, cold all the time, loss of outside eyebrows, inexorable weight gain, drop in blood pressure, and general all around misery.
4.9k viewsAnswered >2 years ago
Last updated Mar 10, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.